# SDR DALA2018021200834

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 56,446 hours, 20,468 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING THE FLAPS DURING APPROACH, THE LEADING EDGE NR 3 DID NOT DEPLOY.  ACCOMPLISHED A 15 DEG TRAILING FLAP LANDING,  EMERGENCY DECLARED, LANDING UNEVENTFUL. MAINTENANCE REMOVED AND REPLACED THE FLAP ACTUATOR IAW AMM 27-81-41.
